# SDR F3LA2013050700849

- Difficulty date: April 23, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 31,475 hours, 15,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Part number: D5337049620200
- Condition: Stuck
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SLIDE RELEASE LEVER ON DOOR WILL NOT RETURN TO NORMAL POSITION.  INSTALLED RELEASE CABLE TEST TOOL AND PERFORMED TEST NUMEROUS TIMES.  CABLE RELEASE LEVER NOW RETURNS TO NORMAL POSITION IAW AMM 25-62-43-400-003-A, PG 10 & 11 STEPS(B) THUR C.(5).  OPS CHECK GOOD.
